Will Levonorgestrel and Ethinylestradiol help to reduce excessive vaginal bleeding?

default
Posted on Thu, 18 Jun 2015 in Pregnancy
Question: Will Levonorgestrel and Ethinylestradiol help to reduce excessive uterine bleeding?
doctor
Answered by Dr. Soumya 2 hours later
Brief Answer:
She can conceive in future

Detailed Answer:
Hi,

I understand your concerns about excessive bleeding.

This has happened due to taking ipill twice which should not have been done.

The present combination is given by your doctor to stop bleeding. These are hormonal tablets and help to suppress bleeding you have now.

I don't see any problem in future for getting pregnant. She can comfortably become pregnant.

Let me know if you need any more help.

Regards,
Dr. Soumya

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Soumya 2 hours later
Can I know the reason of excessive bleeding...
As I don't want any thing miss happen as soon we are going to marry and we wants parents asap.asap . so please suggest me what we can do
..I just want to confirm that she can be pregnant without any problem and the tablets doctor giving her will not show any side effect..
doctor
Answered by Dr. Soumya 14 hours later
Brief Answer:
She can become pregnant again

Detailed Answer:
Hi,

Excess bleeding is because of excess i pill you took. It is not advisable.

She can be pregnant again. No problem. Dont worry.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Soumya 2 hours later
THANKS
doctor
Answered by Dr. Soumya 2 hours later
Brief Answer:
You can contact me directly

Detailed Answer:
Hi,

Let me know if you wish to ask anymore worries.

You can always contact me directly for asking questions by pasting following link in your browser:

http://bit.ly/askdrsoumya
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 2992 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Ipill

doctor1 MD

Hi, Subject : Missed Periods ( had Emergency Contraceptive called "i-pill" last month Sept. ) Last Month "September" I got my Periods at 30th...

doctor1 MD

Hello, My friend had consumed an ipill and it's been more than 36hrs now. She is experiencing body pain , cramps and also fever . Her due date for...

doctor1 MD

Hi doc, im 22, my LMP was aug 24, i had unprotected sex on july 27 took ipill within 24 hours, i suffered with severe fever and cold on september...

doctor1 MD

I am a 24 Years Old Married Woman, Last month I had unprotected sex with my husband at night and the following morning I had an Ipill an emergency...

Get personalised answers from verified doctor in minutes across 80+ specialties

193 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2